# SDR 9506179307

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Adjustment
- Condition: Lack Of Lube
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FIRST OFFICER HAD NO RUDDER INPUT FOR STEERING ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  LUBED FIRST OFFICER'S RUDDER PEDAL ADJUSTMENT.  AIRCRAFT RETURNED TO SERVICE.
